Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A constructive proof of the Poincaré-Birkhoff theorem


Authors: Yong Li and Zheng Hua Lin
Journal: Trans. Amer. Math. Soc. 347 (1995), 2111-2126
MSC: Primary 58F22; Secondary 34C25
MathSciNet review: 1290734
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, with the use of the homotopy method, a constructive proof of the Poincaré-Birkhoff theorem is given. This approach provides a global method for finding fixed points of area-preserving maps and periodic solutions of Duffing equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F22, 34C25

Retrieve articles in all journals with MSC: 58F22, 34C25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1995-1290734-4
Keywords: Constructive proof, the Poincaré-Birkhoff theorem, periodic solutions of Duffing equations
Article copyright: © Copyright 1995 American Mathematical Society